# SDR SWAA960031

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, UPON GEAR HANDLE BEING POSITIONED TO OFF, INBOARD GEAR ANTI-SKID LIGHT ILLUMINATED.  LIGHT EXTINGUISHES WITH HANDLE IN UP OR DOWN POSITIONS.  AIRCRAFT DIVERTED TO BNA AND MADE AN UNEVENTFUL LANDING.  AT HOU, REPLACED RT INBOARD ANTI-SKID VALVE PER BOEING M/M.
